# SDR DALA2021090205193

- Difficulty date: August 29, 2021
- Submitted: September 3, 2021
- Operation: Air carrier
- Aircraft: N543US
- Make and model: Boeing 757251
- Aircraft serial: 26490
- Aircraft time: 77,909 hours, 29,366 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 760-780 S4l-R
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5643 FUSELAGE SKIN UPPER CROWN HAS 5 EACH LOCATIONS WITH DENTS AND REQUIRES REPAIRS STA 760-780 S-4R TO S-4L. CORRECTIVE ACTION: REPAIRED UPPER FUSELAGE SKIN FROM STA 760 TO 780 STR 4L TO STR 4R IAW ERA # 593633-14 REV ORIGINAL. (1929442)
